# SDR UPS06148224

- Difficulty date: October 11, 2006
- Submitted: October 11, 2006
- Operation: Air carrier
- Aircraft: N171UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Engine: Pwa PW4158
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LANDING GEAR SYSTEM 1 AND 2 SHOWS BOTH RED AND GREEN LIGHTS.  THE CREW INFORMED FLT CONTROL OF POSSIBLE GEAR DOWN INDICATION PROBLEM AND DECLARED AN EMERGENCY.  THE FLT LANDED SHORTLY AFTER THAT WITH NO FURTHER INCIDENT. R&R LANDING GEAR CONTROL MODULE IAW MM 32-31-11-04. PERFORMED GENERAL ADJ/TEST IAW MM 32-00-00-05. PERFORMED INDICATING AND WARNING ADJ/ TEST IAW MM 32-61-00-05. ALSO PERFORMED LANDING GEAR ELECTROVALVE INSP/CHECK IAW MM 32-31-12-06. NO DEFECTS FOUND. A/C OK FOR CONTINUED SERVICE.
